MathSciNet Relay Station
MathSciNet bibliographic data
MR2439610 (2011b:37157) 37L25 (35B25 35B42 35K57 37L05)
Bates, Peter W.; Lu, Kening; Zeng, Chongchun Approximately invariant manifolds and global dynamics of spike states. Invent. Math. 174 (2008), no. 2, 355–433.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement